Stochastic response restrictions

Haupt H, Oberhofer W (2005)
Journal of Multivariate Analysis 95(1): 66-75.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
;
Abstract / Bemerkung
This paper considers the implementation of prior stochastic information on unknown outcomes of the response variables into estimation and forecasting of systems of linear regression equations in the context of time series, cross sections, pooled and longitudinal data models. The established approach proves particularly useful when only aggregated information on the response variables is available, as is frequently the case in applied statistics. We address the combination of prior stochastic and sample information as an extension of standard Gauss-Markov theory. Prior stochastic information could be given in the form of experts' expectations, or from estimations and/or projections of other models. A classical (i.e. non-Bayesian) regression framework for the incorporation of prior knowledge in generalized least-squares estimation and prediction is developed.
Stichworte
Stochastic response restrictions BLU Gauss-Markov theory
Erscheinungsjahr
2005
Zeitschriftentitel
Journal of Multivariate Analysis
Band
95
Ausgabe
1
Seite(n)
66-75
ISSN
0047-259X
Page URI
https://pub.uni-bielefeld.de/record/1926110

Zitieren

Haupt H, Oberhofer W. Stochastic response restrictions. Journal of Multivariate Analysis. 2005;95(1):66-75.
Haupt, H., & Oberhofer, W. (2005). Stochastic response restrictions. Journal of Multivariate Analysis, 95(1), 66-75. doi:10.1016/j.jmva.2004.08.006
Haupt, H., and Oberhofer, W. (2005). Stochastic response restrictions. Journal of Multivariate Analysis 95, 66-75.
Haupt, H., & Oberhofer, W., 2005. Stochastic response restrictions. Journal of Multivariate Analysis, 95(1), p 66-75.
H. Haupt and W. Oberhofer, “Stochastic response restrictions”, Journal of Multivariate Analysis, vol. 95, 2005, pp. 66-75.
Haupt, H., Oberhofer, W.: Stochastic response restrictions. Journal of Multivariate Analysis. 95, 66-75 (2005).
Haupt, Harry, and Oberhofer, Walter. “Stochastic response restrictions”. Journal of Multivariate Analysis 95.1 (2005): 66-75.